MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DYNATAPE SUTURE WHITE/BLACK BRAIDED FLAT SUTURE 2.5MM 36 INCH (91CM); POLYOLEFIN SUTURE, MULTIFILAMENT

MEDOS INTERNATIONAL SARL DYNATAPE SUTURE WHITE/BLACK BRAIDED FLAT SUTURE 2.5MM 36 INCH (91CM); POLYOLEFIN SUTURE, MULTIFILAMENT
Catalog Number 280825
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 04/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).A1: patient identifier: (b)(6).D4: the expiration date is currently unavailable.H4: the device manufacture date is currently unavailable.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by a healthcare professional through the clinical research team that during a rotator cuff repair procedure of the right shoulder on (b)(6) 2023, a dynatape suture white/black braided flat suture 2.5mm 36 inch (91cm) device was used.According to the report, postoperatively on (b)(6) 2023, the patient had re-tears/new tears.The current status of the patient was unknown.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H0 additional narrative: investigation summary since the complaint device was not returned, we cannot determine a root cause for the reported failure.If additional information or the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.A manufacturing record evaluation was performed for the finished device lot number: 8l26067, and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported by a healthcare professional through the clinical research team that during a rotator cuff repair procedure of the right shoulder on (b)(6) 2023, a dynatape suture white/black braided flat suture 2.5mm 36 inch (91cm) device was used.According to the report, postoperatively on (b)(6) 2023, the patient had re-tears/new tears that resulted in a re-operation/revision.The current status of the patient was unknown.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: b5: subsequent follow-up with the customer, additional information was received regarding the event.Therefore, the event description has been updated accordingly.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H6: health effect - impact code: subsequent follow-up with the customer, additional information was received regarding the event.Therefore, the health impact code has been updated accordingly.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D4: the expiration date, udi and manufacture date were reported as unknown on the initial report; and have been updated accordingly.Udi: (b)(4).D4: the catalog number has been updated to reflect the correct information.

Brand Name
DYNATAPE SUTURE WHITE/BLACK BRAIDED FLAT SUTURE 2.5MM 36 INCH (91CM)
Common Device Name
POLYOLEFIN SUTURE, MULTIFILAMENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key16964473
Report Number1221934-2023-02039
Device Sequence Number12071785
Product Code GAT
UDI-Device Identifier10886705031191
UDI-Public10886705031191
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K203186
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Catalogue Number280825
Device Lot Number8L26067
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2023
Supplement Date Received by Manufacturer05/22/2023
05/24/2023
06/23/2023
06/26/2023
Initial Report FDA Received Date05/19/2023
Supplement Report FDA Received Date05/24/2023
05/25/2023
06/23/2023
07/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale